# SDR GTIA9900929

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Damaged
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT CABIN LT BULKHEAD STATION 965 WATER LINE AND BULKHEAD TO FLOORBEAM ANGLE HAS GOUGES OUT OF LIMIT.  REMOVED AND REPLACED WITH NEW PART FASTENERS INSTALLED PER SRM 51-30-5 RIVETS 51-30-2.  (M)
